# SDR DALA2015092305782

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 69,680 hours, 8,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DOOR 3L HORIZONTAL EXIT SIGN IS DIM.   RELAMPED 8 LIGHT BULBS.
